# SDR N71CK81407

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Aircraft time: 17,073 hours, 9,623 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896416
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THIS IS AN UPDATE TO THE PREVIOUS SDR DATED 8/13/2007.  RT ENGINE FIRE WARNING LIGHT ILLUMINATED DURING FLIGHT.  INVESTIGATION FOUND THE AFT FIRE SENSE LOOP IN THE TAIL CONE OF THE ENGINE WAS CHAFING ON THE TAIL PIPE AT A CERTAIN POWER SETTING.  DUPLICATED DISCREPANCY.  CORRECTED POSITIONING OF THE FIRE LOOP AND TESTED SYSTEM.  ALL WORK PERFORMED IAW THE LEARJET 35 / 36 / 35A / 36A MAINTENANCE MANUAL.
